# SDR UALA2012062203308

- Difficulty date: June 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 55,587 hours, 6,463 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT 25 HJK IS INOP.  REPLACED SEAT EMERGENCY LAMP 7867-1 AND SECURED.  CHECKS NORMAL.
